# SDR GTIA000336

- Difficulty date: November 28, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 8039001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIDDLE SECTION OF EMERGENCY TRACK LIGHTING INOP.   REPLACED EMERGENCY POWER SUPPLY. OPS CHECK GOOD IAW MD80 M/M 33-53-01.
